Mathematische Annalen

, Volume 273, Issue 3, pp 471–478

The Bergman kernel on uniformly extendable pseudoconvex domains

  • Klas Diederich
  • Gregor Herbort
  • Takeo Ohsawa
Article

DOI: 10.1007/BF01450734

Cite this article as:
Diederich, K., Herbort, G. & Ohsawa, T. Math. Ann. (1986) 273: 471. doi:10.1007/BF01450734
  • 60 Views

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Klas Diederich
    • 1
  • Gregor Herbort
    • 1
  • Takeo Ohsawa
    • 2
  1. 1.Fachbereich MathematikBergische Universität-GSHWuppertal 1Federal Republic of Germany
  2. 2.Research Institute of Mathematical SciencesKyoto UniversityKyotoJapan